Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have itching in my rectum and red itchy spots on my scrotum and penis. Are these related?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
Hi, I am 23, 5'10", 170 lbs., and I am healthy for the most part. However, I have noticed several small red glossy spots about the size of an eraser on my scrotum. I also have one red spot on the underside of the head of my penis. The spots scale up after a day or so but it is like dry skin not a scab. I went to a clinic and had the spots looked at. considering they're were no blisters the nurse said that she didn't think it was herpes. I was tested for herpes , clymidia, gonorrhea, and syphilis. I am waiting on the results but recently the spots began to itch. I have tried neosporin but nothing seems to clear up the spots. I do not have discharge, so i don't know what i should do. In addition, I also have extreme itching in my rectum. All of these thing connected?
Posted Thu, 26 Apr 2012 in Sexually Transmitted Diseases
 
 
Answered by Dr. Rhea Chanda 39 minutes later
Hi XXXXXXX

Thanks for the query.

The description is the lesion that you have given indicates that its quite possibly not herpes.
Barring that, the possibility of this being a skin infection remains.
Since you were tested for most stds then i can hope that you are free of std(if the reports are negative)
The fact remains that you have itchy,red spots on the penile skin and scrotum.
Two things to should be tested for.
1.A skin infection may be the cause esp due to the itching.
2.Friction may cause itching also in a similar manner.

You can try steroid creams for local application (like hydrocortisone) and watch for improvement of symptoms.
I suggest that you see a dermatologist and get examined.If a skin infection is ruled out then you should be ok.The dermat can give you a prescription for the steroid cream.
About the rectal itching,i dont think its connected unless there are similar lesions in the anal area too.
You should take a course of anti parasitic medicines like mebendazole/albendazole as a precaution.There is no harm in that.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor